RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2008, Volume 44, Issue 4, Pages 109–119 (Mi ppi1292)  

This article is cited in 2 scientific papers (total in 2 papers)

Communication Network Theory

Limiting Distributions in Queueing Networks with Unreliable Elements

G. Sh. Tsitsiashvili, M. A. Osipova

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: We consider multichannel systems and open queueing networks with unreliable elements: nodes, paths between nodes, and channels at nodes. Computation of limiting distributions in a product form for these models is based on choosing recovery schemes for unreliable elements (independent recovery, recovery at a single site, recovering network scheme), routing algorithms, and service disciplines. Thus, by introducing a certain control, we constructively relate queueing theory with reliability theory. Results of the paper can be transferred to closed networks almost without changes.

Full text: PDF file (655 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2008, 44:4, 385–394

Bibliographic databases:

UDC: 621.394/395.74:519.2
Received: 04.04.2006
Revised: 23.05.2008

Citation: G. Sh. Tsitsiashvili, M. A. Osipova, “Limiting Distributions in Queueing Networks with Unreliable Elements”, Probl. Peredachi Inf., 44:4 (2008), 109–119; Problems Inform. Transmission, 44:4 (2008), 385–394

Citation in format AMSBIB
\Bibitem{TsiOsi08}
\by G.~Sh.~Tsitsiashvili, M.~A.~Osipova
\paper Limiting Distributions in Queueing Networks with Unreliable Elements
\jour Probl. Peredachi Inf.
\yr 2008
\vol 44
\issue 4
\pages 109--119
\mathnet{http://mi.mathnet.ru/ppi1292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489467}
\zmath{https://zbmath.org/?q=an:1171.90373}
\transl
\jour Problems Inform. Transmission
\yr 2008
\vol 44
\issue 4
\pages 385--394
\crossref{https://doi.org/10.1134/S0032946008040091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262811900009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59349115930}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1292
  • http://mi.mathnet.ru/eng/ppi/v44/i4/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Sh. Tsitsiashvili, “Itogi nauchnoi deyatelnosti laboratorii veroyatnostnykh metodov i sistemnogo analiza IPM DVO RAN za 1988–2008 gg.”, Dalnevost. matem. zhurn., 8:1 (2008), 111–120  mathnet
    2. G. Sh. Tsitsiashvili, M. A. Osipova, “Parameter estimation for product-form distributions of queueing networks”, Problems Inform. Transmission, 45:4 (2009), 400–405  mathnet  crossref  mathscinet  zmath  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:309
    Full text:77
    References:27
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020